On the Distribution of Products and Quotients of Random Variables

Article

Burr, Irving W.   (1961, ASQC)   Purdue University

Industrial Quality Control    Vol. 18    No. 3
QICID: 4553    September 1961    pp. 16-18
List $10.00
Member $5.00

This article is not available online. Contact us to receive a scan of the archive, in PDF format.
New to ASQ? REGISTER HERE.

Article Abstract

The author presents in an expository manner some results in the same form as described in a series of papers by John Tukey. For illustration, he gives two exact sampling distributions.

Keywords

Statistics


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.